# SDR SWAA2025030501508

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 23,826 hours, 12,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BREAKER FOR EMERGENCY LIGHTS P6-11 A9; EQUIP #C1949 BROKEN<[01] REMOVED AND REPLACED CIRCUIT BREAKER P6-11 A9; EQUIP #C1949. REF SWPM 20-30-00
